# SDR HNAA2012012700510

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 65,843 hours, 74,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT AT X539 HAS CORROSION.  CLEANED CORROSION AT AFT FLOOR SUPPORT AT X539 IAW SRM 51 20-11.  ALODINED AND PRIMED AS REQUIRED.
